# SDR ASAA2015091413043

- Difficulty date: September 14, 2015
- Submitted: September 16, 2015
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 28,858 hours, 8,793 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AUTOTHROTTLES WOULD NOT ENGAGE FOR TAKEOFF, CLIMB OR CRUISE.  ACFT GROUNDED. C/W AUTOTHROTTLE SYSTEM TEST IAW AMM TASK 22-31-00-710-802.  SYSTEM TESTS GOOD.  NO FAULTS. NO HISTORY PAST 90 DAYS.
